# SDR COMA0570095

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 7,693 hours, 5,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341755
- Condition: Corroded
- Location: Fs 280
- Part time: 7,693 hours, 5,907 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSVERSE BEAM AT FS 280 IS CORRODED FROM LBL 36 TO RBL 36.  REMOVED THE CORRODED TRANSVERSE BEAM AND INSTALLED A NEW TRANSVERSE BEAM IAW BOMBARDIER REO 670-53-11-047 REV C.
